# SDR ZZDA2009256

- Difficulty date: September 8, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT LEFT VENT BOX AFT I/B CORNER PREVIOUS REPAIR CRACK.  FABRICATED NEW DOUBLER REPAIR AT AFT ACCESSORY COMPARTMENT LT VENT BOX AFT I/B CORNER, PER B717 SRM 51-20-09 / 51-41-02.
